# SDR UPS204602

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 618-164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION (C53-224-01-68-01), ON AND AROUND FASTENERS ON STRINGER 4R STA 618 TO 624.  REPAIRED STRINGER PER SRM 53-10-1, 53-10-3, 51-10-2, 53-10-4, 51-30-2 AND MM 51-20-151.
